# SDR DALA2023091307498

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 74,627 hours, 34,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 SEAT 10D ESCAPE LIGHT HOUSING BROKEN. CORRECTIVE ACTION: R/R HOUSING PER A320 AMM 33-52. OK FOR SERVICE. (4635380)
